# SDR CKS98642

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B04369133
- Condition: Corroded
- Location: Bs 2176-2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 51R AT STA 2176 TO STA 2180 HAS AREA OF LEVEL 2 CORROSION.  REPAIRED IAW SRM 53-30-03 FIG 1 AND CKF-AMD-053 SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7DI1415, NON ROUTINE WORK CARD NR CKF-AMD-012, CPCP TASK CARD NR C53-125-01-02.
